# SDR SWAA2021112940701

- Difficulty date: November 4, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 64,975 hours, 29,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED AT BS 807 AT LEVEL S-25R AFT CARGO COMPARTMENT ; 2021-496920 / [01] INSTALLED ANGEL-SUPPORT LOC. AT BS807 AT LEVEL STR25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 DWG 146A8120 SHEET 10 REV A PART USED:146A8125-9; [02] INSTALLED ANGLE-SUPPORT LOC. AT BS807 AT LEVEL STR25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 DWG 146A8120 SHEET 10 REV A PART USED:146A8125; [03] CORRECTED STEP 1; STEP2: INSTALLED ANGLE-SUPPORT LOC. AT BS807 AT LEVEL STR25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 DWG 146A8120 SHEET 10 REV A PART USED:146A8125; SEE INDIVIDUAL SIGNOFFS BELOW; [04] COMPLETE TASK CERTIFIED RII
